# SDR DHLA2008745607

- Difficulty date: September 5, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN WING CENTER SECTION UPPER SKIN CORRODED AT STA 867 LBL 66.  REPAIRED UPPER SKIN WING CENTER SECTION FROM BS 867 TO BS 834 BETWEEN LBL 49 AND LBL 70 IAW COOPESA EO COO-2-57-286-08 DTD 09/18/08.
